# SDR DL738011715

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 8,055 hours, 4,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22811
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1016 AFT PRESSURE DOME WEB WAS FOUND WITH A 6 X 8 X .125 INCH DEEP SMOOTH INDENTATION.  INSPECTION OF BOTH SIDES OF THE P-DOME PER BAC S/B 737-53A1238, REVEALED NO FURTHER DAMAGED.  THE DAMAGED AREA WAS REPAIRED WITH AN ALUMINUM STIFFENER AND STRAP PER THE B737-800 SRM AND PER ER/A 381941-14AD, REV C.
